Stabilisation of the LHS spectral sequence for algebraic groups

  1. Lookup NU author(s)
  2. Dr David Stewart
Author(s)Parker AE, Stewart DI
Publication type Article
JournalJournal of Lie Theory
Year2015
Volume25
Issue3
Pages807-813
ISSN (print)0949-5932
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherHeldermann Verlag
URLhttp://www.emis.de/journals/JLT/index.html
Actions    Link to this publication
Share